Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Slowly divergent geodesics in moduli space
HTML articles powered by AMS MathViewer

by Yitwah Cheung
Conform. Geom. Dyn. 8 (2004), 167-189
Published electronically: November 17, 2004


Slowly divergent Teichmüller geodesics in the moduli space of Riemann surfaces of genus $g\geq 2$ are constructed via cyclic branched covers of the torus. Nonergodic examples (i.e. geodesics whose defining quadratic differential has nonergodic vertical foliation) diverging to infinity at sublinear rates are constructed using a Diophantine condition. Examples with an arbitrarily slow prescribed rate of divergence are also exhibited.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 37A45, 11J70
  • Retrieve articles in all journals with MSC (2000): 37A45, 11J70
Bibliographic Information
  • Yitwah Cheung
  • Affiliation: Department of Mathematics, Northwestern University, 2033 Sheridan Road, Evanston, Illinois 60208-2730
  • Received by editor(s): January 12, 2004
  • Received by editor(s) in revised form: September 4, 2004
  • Published electronically: November 17, 2004
  • © Copyright 2004 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 8 (2004), 167-189
  • MSC (2000): Primary 37A45; Secondary 11J70
  • DOI:
  • MathSciNet review: 2122525